# SDR ASAA2017111322548

- Difficulty date: November 13, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 33,970 hours, 10,362 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Filter
- Part number: 5906067
- Condition: Clogged
- Location: Nr 1 Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PDC, FOUND THE NR 1 IDG DIFFERENTAL PRESSURE INDICATOR POPPED.  ACFT GROUNDED. ACCOMPLISHED  AMM 12-13-21-200-802,  CHANGED SCAVENGE CHARGE FILTERS AND IDG OIL NO METAL PARTICLES NOTED, LEAK CHECKED GOOD, DPI RESET.
